# SDR SWIA202082051857

- Difficulty date: July 7, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FRONT OTBD SIDE MACHINED FLOOR MOUNT HAS CORROSION.    REPLACED FWD CARGO FRONT OTBD SIDE MACHINED FLOOR MOUNT REFERENCING DWG, AND SRM.
